Volume 33, Number 14, 2019

  1. On the Generalizations of Some Factors Theorems for Infinite Series and Fourier Series, 4343-4351
  2. Şebnem Yıldız

  3. Some Upper Bounds for the Berezin Number of Hilbert Space Operators, 4353-4360
  4. Ali Taghavi, Tahere Azimi Roushan, Vahid Darvish

  5. On the Mixed-Type Generalized Inverses of the Products of Two Operators, 4361-4376
  6. Rufang Liu, Haiyan Zhang, Chunyuan Deng

  7. On Refinements of Some Integral Inequalities for Differentiable Prequasiinvex Functions, 4377-4385
  8. Serap Özcan

  9. Realizing Brachistochronic Planar Motion of a Variable Mass Nonholonomic Mechanical System by an Ideal Holonomic Constraint with Restricted Reaction, 4387-4401
  10. Bojan Jeremić, Radoslav Radulović, Nemanja Zorić, Milan Dražić

  11. Composite Steepest-Descent Method for the Triple Hierarchical Variational Inequalities, 4403-4419
  12. Lu-Chuan Ceng, Jen-Chih Yao, Yonghong Yao

  13. Lp-Dual Affine Surface Areas for the General Lp-Intersection Bodies, 4421-4428
  14. Juan Zhang, Weidong Wang

  15. Remarks on the Eigenpairs of Some Jacobi Matrices, 4429-4431
  16. Carlos M. da Fonseca

  17. Boundary Behavior of Berezin Symbols and Related Results, 4433-4439
  18. Mubariz T. Garayev, Mehmet Gürdal, Ulaş Yamancı, Borhen Halouani

  19. The G-Connected Property and G-Topological Groups, 4441-4450
  20. Yongxing Wu, Fucai Lin

  21. The Left, the Right and the Sequential Topology on Boolean Algebras, 4451-4459
  22. Miloš S. Kurilić, Aleksandar Pavlović

  23. Sequentially Right-Like Properties on Banach Spaces, 4461-4474
  24. Morteza Alikhani

  25. Geodesic Mappings of Spaces with Affine Connnection onto Generalized Ricci Symmetric Spaces, 4475-4480
  26. V.E. Berezovski, Josef Mikeš, Lenka Rýparová

  27. On C-Parallel Legendre Curves in Non-Sasakian Contact Metric Manifolds, 4481-4492
  28. Cihan Özgür

  29. On Coincidence Point and Fixed Point Theorems for a General Class of Multivalued Mappings in Incomplete Metric Spaces with an Application, 4493-4508
  30. Hamid Baghani, Ravi P. Agarwal, Erdal Karapınar

  31. Summability of Subsequences of a Divergent Sequence by Regular Matrices II, 4509-4517
  32. Johann Boos

  33. Improved Inequalities for the Extension of Euclidean Numerical Radius, 4519-4524
  34. Akram Babri Bajmaeh, Mohsen Erfanian Omidvar

  35. New Generalizations for Convex Functions via Conformable Fractional Integrals, 4525-4534
  36. Alper Ekinci, Nazlıcan Eroğlu

  37. Selection Principles and Games in Bitopological Function Spaces, 4535-4540
  38. Daniil Lyakhovets, Alexander V. Osipov

  39. The Properties of [∞,C]-Isometric Operators, 4541-4548
  40. Junli Shen, Kun Yu, Alatancang Chen

  41. Ideal Relatively Uniform Convergence with Korovkin and Voronovskaya types Approximation Theorems, 4549-4560
  42. S. A. Mohiuddine, Bipan Hazarika, Mohammed A. Alghamdi

  43. Investigations on Weak Versions of the Alster Property in Bitopological Spaces and Selection Principles, 4561-4571
  44. A. Emre Eysen, Selma Özçağ

  45. Comments on ”New Hybrid Conjugate Gradient Method as a Convex Combination of FR and PRP Methods”, 4573-4574
  46. Chenna Nasreddine, Sellami Badreddine

  47. A Note on the Common Spectral Properties for Bounded Linear Operators, 4575-4584
  48. Hassane Zguitti

  49. Transcendental Continued β-Fraction with Quadratic Pisot Basis over Fq ((x−1 )), 4585-4591
  50. Marwa Gouadri, Mohamed Hbaib

  51. Landau-Bloch Theorems for Bounded Biharmonic Mappings, 4593-4601
  52. Rasoul Aghalary, Ali Mohammadian, Jay Jahangiri

  53. Infinitely Many Solutions for Mixed Dirichlet-Neumann Problems Driven by the (p, q)-Laplace Operator, 4603-4611
  54. Francesca Vetro

  55. Partial S-Metric Spaces and Coincidence Points, 4613-4611
  56. M. Simkhah Asil, Shaban Sedghi, Zoran D. Mitrović

  57. Mixed Convection in MHD Second Grade Nanofluid Flow Through a Porous Medium Containing Nanoparticles and Gyrotactic Microorganisms with Chemical Reaction, 4627-4653
  58. Noor Saeed Khan

  59. Fixed Point under Set-Valued Relation-Theoretic Nonlinear Contractions and Application, 4655-4664
  60. Anita Tomar, Meena Joshi, S. K. Padaliya, Bharti Joshi, Akhilesh Diwedi

  61. A Remark on Asymptotic Regularity and Fixed Point Property, 4665-4671
  62. Ravindra Kishor Bisht

  63. Sharp Bounds for the Modified Multiplicative Zagreb Indices of Graphs with Vertex Connectivity at Most k, 4673-4685
  64. Haiying Wang, Shaohui Wang, Bing Wei

  65. Some Results for a Class of Subordinate Functions, 4687-4695
  66. M. Obradović, Z. Peng